# SDR QXEA2016092700611

- Difficulty date: September 14, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7, PN 85361510-103 REQUIRES REPLACEMENT.  REMOVED SPLICE MEMBERS COMMON TO SEAT TRACK 6 AND 7.  SPLICE MEMBERS COMMON TO SEAT TRACK 7 AND 8 REF SRM 51-40-15-02-01, 51-42-05-02-01.  INSTALLED FORWARD SPLICE MEMBER COMMON TO SEAT TRACK 6 & 7.  AFT SPLICE MEMBER COMMON TO SEAT TRACK 7 AND 8 REF SRM 51-42-05-02-01, 51-40-15-02-01 AND DWG 85361501, REV E.  LOCATED AND DRILLED 36 EA, 0.250" DIG HOLES COMMON TO SEAT TRACK 7 REF SRM 51-40-07-02-01.  LOCATED & DRILLED WEBS ON NR 7 SEAT TRACK FROM FS X 341 TO END IAW SRM REF 51-40-07-02-01.  LOCATED AND DRILLED FASTENERS HOLES COMMON TO WEB AND TRACK 7 FROM X321 TO X341 REF SRM 51-4-07-02-01.  LOCATED & DRILLED NEW SPLICE MEMBERS COMMON TO SEAT TRACK 7 AND 8 REF SRM 51-40-07-02-01. LOCATED AND DRILLED FASTENER HOLES FOR WIRE HARNESS STANDOFFS AND GROUND BRACKET COMMON TO SEAT TRACK 7 FS X 254 TO X 298 REF SRM 51-40-07-02-01.  INSTALLED WEB RIVETS FROM FS 321.00 TO FS 469.500 REF SRM 51-42-05-02-01 AND DWG 85361501, REV E.  BOND CHECKED GOOD AT FS 295.0 APPROXIMATELY COMMON TO SEAT TRACK NR 7, REF AMM 51-80-00-760-830.   RESTORED FINISH ON SEAT TRACK NR 7 FROM FS X 228.0 TO FS X 570.0 AT ALL FASTENER LOCATIONS & DRIP ANGLE COMMON TO SEAT TRACK 6 FROM FS X 173.0 TO FS X 298.0 REF SRM 51-25-10-02-01 & 51-25-25-02-01. LOCATED & DRILLED DRIP ANGLES BETWEEN FS 173.00 & FS 390.00 & COUNTERSUNK REF SRM 51-40-07-02-01 AND DWG 85307401, REV C.
